# SDR USAA2011060600010

- Difficulty date: May 7, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 2642
- Condition: Corroded
- Location: Te Flap
- Part time: 34,244 hours, 18,943 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - CORROSION ON INTERNAL CAVITY OF INTERCONNECTING STRUT AT LEFT WING AT WS 486 RIB 9.  REPLACED INTERCONNECTING STRUT AT LEFT WING AT WS 486 RIB 9 IAW A319 AMM 27-51-44.
